# SDR CA040203001

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: False Indication
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR SELECT DOWN, INDICATED RT MAIN GEAR NOT DOWN AND LOCKED WITH 2 MAIN GEAR DOOR UNSAFE RED. LIGHT BULB TEST INDICATED THAT BULBS WERE OK. RECYCLED GEARS SELECTOR 3 TIMES WITH NO SUCCESS.  HYDRAULIC PRESSURE WAS NORMAL. CONDUCTED EMERGENCY GEAR EXTENSION PROCEDURE BUT DID NOT OBTAIN NORMAL (DOWN AND LOCK) GREEN LIGHTS. TOWER CONFIRMED THAT THERE WAS NO LANDING LIGHT ON RT SIDE.  EMERGENCY WAS DECLARED, LANDING WAS PERFORMED WITH NO FURTHER PROBLEMS, BESIDE (DOWN AND LOCK) LIGHTS. RT DOWN AND LOCK SWITCH WAS REPLACED, GEAR SWINGS WERE C/O, AND THE SYSTEM WAS FOUND SERVICEABLE AND AIRCRAFT RELEASED TO SERVICE.
